# SDR VJ32002F00051

- Difficulty date: July 5, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N8112T
- Make and model: Beech F33A
- Aircraft serial: CE1539
- Engine: Cont IO520BB
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 972394
- Part serial: 10
- Condition: Failed
- Location: Rudder
- Part time: 257 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN, TESTED RUDDER TRIM SWITCH.  RUDDER TRIM MOVED TO THE LEFT BUT WOULD NOT MOVE TO THE RIGHT.  PROBABLE CAUSE IS INTERNAL FAILURE OF THE SWITCH CIRCUITS.
